# SDR AALA990440

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1470K
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11506
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 502A
- Condition: Inoperative
- Location: Rt Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE CHECK, EMERGENCY EXIT LIGHT IN RIGHT AFT LAVATORY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT IN RIGHT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
